# SDR CA140224025

- Difficulty date: February 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540*
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC84686R
- Condition: Misrepaired
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER BLADES DEEM UNSERVICEABLE BY FACTORY DUE TO IMPROPER/UNAPPROVED SHOTPEENING BY LAST REPAIR SHOP.
